Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Replies

W. A. Hurwitz, Elijah Swift and A. A. Bennett
The American Mathematical Monthly
Vol. 27, No. 7/9 (Jul. - Sep., 1920), pp. 301-303
DOI: 10.2307/2972252
Stable URL: http://www.jstor.org/stable/2972252
Page Count: 3
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails